Browse Title Index


 
Issue Title
 
Volume 27, Number 2, June 2022 EQUATIONS OF MOTION FOR CRACKED BEAMS AND SHALLOW ARCHES Abstract   PDF
Semion Gutman, Junhong Ha, Sudeok Shon
 
Volume 24, Number 2, June 2019 EQUILIBRIUM EXISTENCE THEOREMS IN HADAMARD MANIFOLDS Abstract   PDF
Won Kyu Kim
 
Volume 9, Number 2, June 2004 EQUILIBRIUM OF GENERALIZED GAMES IN LOCALLY G-CONVEX UNIFORM SPACES Abstract   PDF
Xie Ping Ding
 
Volume 27, Number 4, December 2022 ERGODIC SHADOWING, ḏ-SHADOWING AND EVENTUAL SHADOWING IN TOPOLOGICAL SPACES Abstract   PDF
Sonika Akoijam, Khundrakpam Binod Mangang
 
Volume 29, Number 1, March 2024 ERROR BOUNDS FOR NONLINEAR MIXED VARIATIONAL-HEMIVARIATIONAL INEQUALITY PROBLEMS Abstract   PDF
A. A. H. Ahmadini,   Salahuddin, J. K. Kim
 
Volume 26, Number 4, December 2021 ESSENTIAL SPECTRUM OF A WEIGHTED GEOMETRIC REALIZATION Abstract   PDF
Khalid Hatim, Azeddine Baalal
 
Volume 12, Number 3, September 2007 EULER HARMONIC IDENTITIES FOR MEASURES Abstract   PDF
A. Civaljak, Lj. Dedic, M. Matic
 
Volume 30, Number 1, March 2025 EXAMINE NEW RESULTS OF VOLTERRA FREDHOLM INTEGRO-DIFFERENTIAL EQUATION VIA CAPUTO-HADAMARD TYPE Abstract   PDF
Suad Younus A. AL-Mayyahi, Saleh S. Redhwan
 
Volume 12, Number 3, December 2007 EXISTENCE AND ALGORITHM OF SOLUTIONS FOR A NEW SYSTEM OF GENERALIZED MIXED QUASI-VARIATIONAL INCLUSIONS INVOLVING (h, eta)-MONOTONE MAPPINGS Abstract   PDF
Xie Ping Ding, Jen Chin Yao
 
Volume 9, Number 1, March 2004 EXISTENCE AND ALGORITHM OF SOLUTIONS FOR GENERALIZED MIXED IMPLICIT QUASIVARIATIONAL INEQUALITIES Abstract   PDF
Xie Ping Ding
 
Volume 11, Number 2, June 2006 EXISTENCE AND ALGORITHMS OF SOLUTIONS FOR MULTIVALUED NONLINEAR MIXED VARIATIONAL INCLUSIONS Abstract   PDF
Cong-jun Zhang
 
Volume 28, Number 4, December 2023 EXISTENCE AND APPROXIMATE SOLUTION FOR THE FRACTIONAL VOLTERRA FREDHOLM INTEGRO-DIFFERENTIAL EQUATION INVOLVING ζ-HILFER FRACTIONAL DERIVATIVE Abstract   PDF
Awad T. Alabdala, Alan jalal abdulqader, Saleh S. Redhwan, Tariq A. Aljaaidi
 
Volume 22, Number 1, March 2017 EXISTENCE AND APPROXIMATION OF SOLUTIONS FOR GENERALIZED QUADRATIC FRACTIONAL INTEGRAL EQUATIONS Abstract   PDF
Bapurao C. Dhage
 
Volume 25, Number 4, December 2020 EXISTENCE AND CONTROLLABILITY OF MILD SOLUTION OF IMPULSIVE INTEGRO-DIFFERENTIAL INCLUSIONS Abstract   PDF
S. D. Kadam, R. S. Jain, B. Surendranath Reddy, Radhika Menon
 
Volume 17, Number 4, December 2012 EXISTENCE AND EXPONENTIAL DECAY ESTIMATES FOR A SYSTEM OF NONLINEAR WAVE EQUATIONS WITH NONLINEAR BOUNDARY CONDITIONS Abstract   PDF
L. T. P. Ngoc, T. M. Thuyet, H. N. Ky, N. T. Long
 
Volume 21, Number 2, June 2016 EXISTENCE AND EXPONENTIAL DECAY FOR A NONLINEAR LOVE EQUATION ASSOCIATED WITH MIXED HOMOGENEOUS CONDITIONS Abstract   PDF
Le Thi Phuong Ngoc, Nguyen Tuan Duy, Tran Minh Thuyet, Le Khanh Luan, Nguyen Anh Triet
 
Volume 12, Number 3, September 2007 EXISTENCE AND INCOMPARABILITY OF POSITIVE SOLUTIONS FOR SECOND ORDER THREE-POINT SUPERLINEAR DIFFERENTIAL EQUATIONS Abstract   PDF
Xinsheng Du, Zengqin zhao
 
Volume 15, Number 3, September 2010 EXISTENCE AND ITERATION OF POSITIVE SOLUTIONS FOR A NONLINEAR MULTI-POINT BOUNDARY VALUE PROBLEM WITH A p-LAPLACIAN OPERATOR Abstract   PDF
Shaokang Zhang, Shaowu Xiong, Hongqiu Yuan
 
Volume 16, Number 4, December 2011 EXISTENCE AND LOCAL ATTRACTIVITY OF SOLUTIONS FOR A NONLINEAR FUNCTIONAL INTEGRAL EQUATION Abstract   PDF
Feng Zhang, Zengqin Zhao
 
Volume 22, Number 2, June 2017 EXISTENCE AND MULTIPLICITY OF HOMOCLINIC SOLUTIONS FOR DAMPED VIBRATION SYSTEMS WITH SUB-QUADRATIC POTENTIAL Abstract   PDF
ZhaoHong Sun, Wei Zhang, TieShan He
 
Volume 27, Number 2, June 2022 EXISTENCE AND MULTIPLICITY OF SOLUTIONS OF p(x)-TRIHARMONIC PROBLEM Abstract   PDF
Adnane Belakhdar, Hassan Belaouidel, Mohammed Filali, Najib Tsouli
 
Volume 15, Number 2, June 2010 EXISTENCE AND NONEXISTENCE RESULTS OF NONLINEAR SECOND-ORDER m-POINT BVP Abstract   PDF
Jiqiang Jiang, Lishan Liu, Yonghong Wu
 
Volume 12, Number 2, June 2007 EXISTENCE AND STABILITY OF SOLUTIONS OF GENERAL STOCHASTIC INTEGRAL EQUATIONS Abstract   PDF
K. Balachandran, K. Sumathy, J.K. Kim
 
Volume 16, Number 1, March 2011 EXISTENCE AND STABILITY OF SOLUTIONS OF NEUTRAL HYBRID STOCHASTIC INFINITE DELAY DIFFERENTIAL EQUATIONS WITH POISSON JUMPS Abstract   PDF
A. Rathinasamy, K. Balachandran, J.K. Kim
 
Volume 28, Number 2, June 2023 EXISTENCE AND STABILITY RESULTS FOR STOCHASTIC FRACTIONAL NEUTRAL DIFFERENTIAL EQUATIONS WITH GAUSSIAN NOISE AND LÉVY NOISE Abstract   PDF
P. Umamaheswari, K. Balachandran, N. Annapoorani, Daewook Kim
 
376 - 400 of 1345 Items << < 11 12 13 14 15 16 17 18 19 20 > >> 


ISSN: 1229-1595 (Print), 2466-0973 (Online)

(51767) 7 Kyungnamdaehak-ro, Masanhappo-gu, Changwon-si, Gyeongsangnam-do, Republic of Korea